An Asymptotic Preserving Method for Transport Equations with Oscillatory Scattering Coefficients

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Li, Q; Lu, J

Published Date

  • January 2017

Published In

Volume / Issue

  • 15 / 4

Start / End Page

  • 1694 - 1718

Published By

Electronic International Standard Serial Number (EISSN)

  • 1540-3467

International Standard Serial Number (ISSN)

  • 1540-3459

Digital Object Identifier (DOI)

  • 10.1137/16m109212x

Language

  • en